Oxycodone And Dilaudid Withdrawals

7 Replies Updated



Conversation Starter

PWH Says:
via mobile

I was wondering if anyone might help. I have been off my pain meds for 30 days now. I was taking about 320mg of oxycodone and 4-4mg Dilaudid a day. I quit cold turkey and havent had any meds in 30 days. It's been the worst month ever but believe it or not I am feeling much better. Im not having any more withdrawal symptoms. I am hurting very bad today in my neck where the problem is. I am wondering if I take a half or even a half of a half does anyone know if the withdrawal symptoms will come back. I definitely don't want to go through that again. I don't want the meds anymore I am just got to do something for the day to be able to move. Any response would be greatly appreciated. Thanks



Showing Replies 1 - 7 of 7 RSS Feed


Page of 1     Sorted By:
1
Jason Says:
via mobile

I'm pretty sure once you have a tolerance it stays that way for along time. It did for me anyway have you ever consider trying methodone? You could at least get on a low dose and be able to function without being sick

REPLYSHAREREPORT
Was this helpful?     1     0  
2
David Says:

@PWH,

Sorry to hear about your situation. My personal opinion is that any tolerance to pain meds would've noticeably subsided after 30 days of not taking anything at all. However our metabolisms and biochemistry are all different enough to where that may not be the case for everyone. Having said this, I seriously doubt the withdrawal symptoms would come back in full force if you were to start taking a tiny amount infrequently. On the other hand, if god forbid you do experience withdrawals, Kratom (Red Vein Strains) is something that may be beneficial. There are several reports here on MedsChat acknowledging how Kratom helps alleviate opiate/opioid withdrawal symptoms, including some degree of pain relief. Kratom itself is not classified as an opioid, but it does act on the receptors in a way that could prove helpful during trying times. Just wanted to share that piece of information in case you haven't found an alternative yet. I hope all is well with you!

REPLYSHAREREPORT
Was this helpful?     3     0  
3
PWH Says:
via mobile

Thank you so much for your reply. I have been strong and still not taken anything. I really don't want to if I can keep from it. Hopefully this pain will pass and I don't have to.

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Td Says:
via mobile

To the individual asking if their withdrawal will come back-yes it will! You will be back to square one and in withdrawal, perhaps not as severe; but I quit oxy 80 (5 times per day) & I was in withdrawal for 28 days. It was hell. When I was well enough to leave my house a friend was worried about how rough I looked, & the fact that I'd just had a major surgery. The doctor looked at me after hearing my story, I told him everything in honesty & he asked me if I was trying to kill myself! I replied no? And he told me that I'd just undergone a major procedure & was lucky to be alive. He then prescribed me a bunch of 10 mg & 20 mg oxycontin. I was in total shock! I'd just gone through hell and back n now they were telling me to start again! I waited n waited to fill that script; I was petrified to go through such hard withdrawals again. I filled it. And once I ran out-that was it! I ended up in a rehab. And I was back to square 1!!

While in rehab I was given a 40 mg oxy. My withdrawals were once again gone but I was still in a bad place mentally. I took 1 40 & I withdrew for two more weeks. Not as severe but that one pill set me back. So if you're asking for real advice from someone who has taken every painkiller under the sun; one pill is gonna make you feel like s***. I'm not a doctor and im not a pharmacist but I am a real person who experienced a lot of bs, withdrawal, and strong pain-now I'm on suboxone and in my opinion it's just a fancy word for methadone in a pill form. And in canada they don't want you to stop methadone/suboxone; because then they lose money! And for anyone out there thinking that it's a good solution to addiction? It's not-its just switching one pill a day for another. Until you are truly ready to quit, id recommend not getting clean n starting on a methadone program.

It rots ur teeth, some people gain weight & a lot of these people r still using. You have to fix why you became an addict in the first place, rather than substituting one drug for another just to avoid feeling like s***-because methadone holds you back just as much as opiates. And if you have pain, they will tell you it'll help the pain at a high dose. It doesn't. And the long term damages I'm not even getting into. Point is- if you have legitimate pain, try and take them responsibly. If you're chasing a high? Then get some counselling before and after you put yourself in withdrawal. And forget lying to yourself that you'll "Taper" off- you won't! A lot of people who are on methadone are still using drugs, chasing a high & have never bothered to try and figure out why they're getting high? I did counselling & I started methadone then weaned down to get on suboxone. Now I just want off of it-but-going cold turkey off of methadone or suboxone isn't recommended. Most rehabs won't even give you a second glance if you're on it. So now-I've no desire to be high & I am trying to wean myself down from this suboxone on my own. Every addict is the same-if you truly want to stop-you will, but from all that I have seen, people who go on treatment programs and aren't ready, are still just as messed up & counselling is not mandatory (which it should be here). Therefore it's just a band aid.

REPLYSHAREREPORT
Was this helpful?     0     0  
5
Jim Says:
via mobile

If u went through hell getting off ur meds why even take a half because the addicted personality says that half was ok let do another and off and running u said u pulled ur self off of pain medication but ate u ask if u can take half for ur neck pain hostely u ant done ate yes u will go through withdrawal because the half turn into more ask ur question when u are completely done taking ur meds

REPLYSHAREREPORT
Was this helpful?     0     0  
6
Jim Says:
via mobile

There has been no change in oxycodone hydromorephone

REPLYSHAREREPORT
Was this helpful?     0     0  
7
Kelly Says:
via mobile

I heard suboxyne is helping with pain also, so maybe try that?

REPLYSHAREREPORT
Was this helpful?     1     0  


Viewing page 1 of 1     Reply


More Discussions:

Oxycodone withdrawals and quitting
I take up to 3, 30 mg a day of oxycodone. I'm trying to stop but don't want to get sick. To start off, if I take... 3 replies
Oxycodone And Dilaudid
What do you do when neither Oxycodone or Dilaudid work for severe lower back pain, due to disc & nerve damage from a... 14 replies
oxycodone and dilaudid and fentanyl
Can I take oxycodone and dilaudid and be on the fentanyl patch at the same time safely? ## Hello, Hauler! How are you? H... 7 replies
oxycodone and dilaudid anything similar no fecal compaction
I live in hell every day. My back is a mess nerves pinched. I actually "fall" to my kners. I do care anymore but... 3 replies
oxycodone and dilaudid corrections on mg
The pharmaceutical decomposition of dilaudid versus oxycodone is 4 milligrams of dilaudid = 10.67mg of oxycodone. When r... 1 reply
oxycodone ir and dilaudid and fentanyl
I'm currently taking dilaudid 4mg & a fentanyl 25mg patch. All I can say is that it seems to me that the hydromo... 3 replies
Are Dilaudid and Oxycodone the same?
My dr switched my oxycodone 30mg to dilaudid 8 mg. I am wondering how they compare to one another? ## Based on my resear... 9 replies
can you mix dilaudid and oxycodone
Mite sound like a silly question but I have a desent tolerance to my meds I took 30mg oxycodone its not doin i have and ... 4 replies
formula change coming for oxycodone and dilaudid
Anyone hearing about oxycodone and dilaudid's formula being changed? ## Hello, Maty! How are you? The formulation fo... 2 replies
can you get a pres. for both oxycodone and dilaudid in one month?
can a pain mgmt doctor write both dilaudid and oxycodone in one month; i have a real serious issue with my doc who has n... 5 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 18 April 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA